MAUDE Adverse Event Report: ARTHREX, INC. NANO CORKSCREW FT, TI, W 3-0 FW; NON-DEGRADABLE FIXATN FASTENER

ARTHREX, INC. NANO CORKSCREW FT, TI, W 3-0 FW; NON-DEGRADABLE FIXATN FASTENER
Model Number NANO CORKSCREW FT, TI, W 3-0 FW
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/18/2025
Type of Reportable Event Malfunction
Event or Problem Description
On 07/18/2025, a sales representative reported via email that the trailing end of an ar-1317ft nano corkscrew ft anchor broke, leaving it proud and unable to be advanced further.The socket was prepared using the included 1.6mm wire and the anchor was removed with the aid of a trephine.The procedure was completed with two alternative anchors and no adverse effects were reported for the patient.This issue was discovered during a procedure on (b)(6) 2025.Additional information requested on 7/23/2025.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.The complaint device was not received for evaluation.Based on the provided information, which may include the device (if available and returned), pictures, videos, event descriptions, and any additional field data, arthrex concluded that the most likely cause of the reported failure is user error.This includes improper bone preparation, misaligned insertion, and/or prying or levering the device during insertion, which resulted in the device breaking and/or being damaged.Since the complaint device was not returned and no evidence of the failure was provided, neither physical inspection nor a review of images could be performed.As a result, the complaint allegation could not be confirmed.

Brand Name
NANO CORKSCREW FT, TI, W 3-0 FW
Common Device Name
NON-DEGRADABLE FIXATN FASTENER
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key22729553
Report Number1220246-2025-03283
Device Sequence Number12834235
Product Code MBI
UDI-Device Identifier00888867276703
UDI-Public(01)00888867276703(11)230306(17)280229(10)15064480
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K180118
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 11/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberNANO CORKSCREW FT, TI, W 3-0 FW
Device Catalogue NumberAR-1317FT
Device Lot Number15064480
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/18/2025
Supplement Date Received by Manufacturer11/13/2025
Initial Report FDA Received Date08/06/2025
Supplement Report FDA Received Date11/20/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/06/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown